# SDR AALA202202159517

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,421 hours, 25,569 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR L2 (MID LAVATORY AIRCRAFT LEFT) IS JAMMED TRACK IS BENT. REALIGNED ROLLER ON L2 MID LAVATORY DOOR CHECKS NORMAL.
